I have been on citalopram for 4 years. I know it is the reason my sex life is suffering with my significant other and want to get off it. I take 20MG tablets and take 1 and 1/2 each day. I am assuming you start slowly taking less. Please help-
4 Feb 2014
Hi, considering the length of time you have been taking Citalopram, and the dosage you are taking, i would strongly urge you to seek a tapering plan from your doctor. Yes, it is one of the medications that can be responsible for low sex drive, and i understand why it simply isn't the best medication for some patients. You need to withdraw slowly from Citalopram and ideally, under a physicians guidance. Withdrawing too quickly can have serious consequences, so please be safe...
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Sexual Dysfunction, SSRI Induced - will wellbutrin help me as much as citalopram, want some sex life
Does anyone know what will help me at least try to have some kind of sex life. I'e been on citalopram for about six months now, and even though ...
3 answers • 16 Jun 2011
When I started taking Citalopram 40 mg my sex drive has stop, how or what can I take to up my sex drive?
3 answers • 16 Feb 2013
Medication - My husband is taking citalopram and no sex drive how long does it take to work out your
... His dick gets hard then gets soft before we finish
2 answers • 20 Feb 2013
I have been taking 20 mg of citalopram for almost a month and am having problems during sex, I am having difficulty achieving an orgasm. I am a male ...
3 answers • 30 Mar 2013
I take Citalopram Hydrobromide daily my dose is 20mg and I am urinating many times a day more than 10 now is this because of this tablet?
2 answers • 24 Nov 2013